EconPapers    
Economics at your fingertips  
 

Simple Exact Bounds for Distributions of Linear Signed Rank Statistics

Jean-Marie Dufour () and Marc Hallin ()

Cahiers de recherche from Universite de Montreal, Departement de sciences economiques

Keywords: Estimator; Regression Analysis; Linear Models; Econometrics (search for similar items in EconPapers)
Date: 1990
References: Add references at CitEc
Citations: Track citations by RSS feed

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Working Paper: Simple exact bounds for distributions of linear signed rank statistics (1992)
Working Paper: SIMPLE EXACT BOUNDS FOR DISTRIBUTIONS OF LINEAR SIGNED RANK STATISTICS (1990)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:mtl:montde:9003

Access Statistics for this paper

More papers in Cahiers de recherche from Universite de Montreal, Departement de sciences economiques Contact information at EDIRC.
Bibliographic data for series maintained by Sharon BREWER ().

 
Page updated 2019-10-09
Handle: RePEc:mtl:montde:9003